# SDR CALA2025102410487

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 34,656 hours, 12,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CAB DOOR LIGHT ON DURING TAXI POST LANDNG CLEANED/GREASED GUIDE ARM AREAS REF AMM 52-11-21-400-802 AND AMM 12-25-11-640-801. OPEN AND CLOSED DOOR WITH NO FAULTS FOUND. LIGHT TURNED ON AND OFF WHEN COMMANDED
